Global Strassen-type theorems for iterated Brownian motions

E. Csáki, Miklós Csörgo, Antónia Földes, Pál Révész

Research output: Contribution to journalArticle

25 Citations (Scopus)

Abstract

A class of iterated processes is studied by proving a joint functional limit theorem for a pair of independent Brownian motions. This Strassen method is applied to prove global (t → ∞), as well as local (t → 0), LIL type results for various iterated processes. Similar results are also proved for iterated random walks via invariance.

Original languageEnglish
Pages (from-to)321-341
Number of pages21
JournalStochastic Processes and their Applications
Volume59
Issue number2
DOIs
Publication statusPublished - 1995

Fingerprint

Iterated Brownian Motion
Brownian movement
Invariance
Functional Limit Theorem
Theorem
Brownian motion
Random walk

Keywords

  • Iterated Brownian motions
  • LIL type results
  • Strassen method

ASJC Scopus subject areas

  • Applied Mathematics
  • Modelling and Simulation
  • Statistics and Probability

Cite this

Global Strassen-type theorems for iterated Brownian motions. / Csáki, E.; Csörgo, Miklós; Földes, Antónia; Révész, Pál.

In: Stochastic Processes and their Applications, Vol. 59, No. 2, 1995, p. 321-341.

Research output: Contribution to journalArticle

Csáki, E. ; Csörgo, Miklós ; Földes, Antónia ; Révész, Pál. / Global Strassen-type theorems for iterated Brownian motions. In: Stochastic Processes and their Applications. 1995 ; Vol. 59, No. 2. pp. 321-341.
@article{a02332caf0984227aea6ca3b5b2b8ee3,
title = "Global Strassen-type theorems for iterated Brownian motions",
abstract = "A class of iterated processes is studied by proving a joint functional limit theorem for a pair of independent Brownian motions. This Strassen method is applied to prove global (t → ∞), as well as local (t → 0), LIL type results for various iterated processes. Similar results are also proved for iterated random walks via invariance.",
keywords = "Iterated Brownian motions, LIL type results, Strassen method",
author = "E. Cs{\'a}ki and Mikl{\'o}s Cs{\"o}rgo and Ant{\'o}nia F{\"o}ldes and P{\'a}l R{\'e}v{\'e}sz",
year = "1995",
doi = "10.1016/0304-4149(95)00039-A",
language = "English",
volume = "59",
pages = "321--341",
journal = "Stochastic Processes and their Applications",
issn = "0304-4149",
publisher = "Elsevier",
number = "2",

}

TY - JOUR

T1 - Global Strassen-type theorems for iterated Brownian motions

AU - Csáki, E.

AU - Csörgo, Miklós

AU - Földes, Antónia

AU - Révész, Pál

PY - 1995

Y1 - 1995

N2 - A class of iterated processes is studied by proving a joint functional limit theorem for a pair of independent Brownian motions. This Strassen method is applied to prove global (t → ∞), as well as local (t → 0), LIL type results for various iterated processes. Similar results are also proved for iterated random walks via invariance.

AB - A class of iterated processes is studied by proving a joint functional limit theorem for a pair of independent Brownian motions. This Strassen method is applied to prove global (t → ∞), as well as local (t → 0), LIL type results for various iterated processes. Similar results are also proved for iterated random walks via invariance.

KW - Iterated Brownian motions

KW - LIL type results

KW - Strassen method

UR - http://www.scopus.com/inward/record.url?scp=0001676340&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001676340&partnerID=8YFLogxK

U2 - 10.1016/0304-4149(95)00039-A

DO - 10.1016/0304-4149(95)00039-A

M3 - Article

AN - SCOPUS:0001676340

VL - 59

SP - 321

EP - 341

JO - Stochastic Processes and their Applications

JF - Stochastic Processes and their Applications

SN - 0304-4149

IS - 2

ER -